# SDR 2008UALA03873

- Difficulty date: July 14, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 35,950 hours, 13,902 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORROSION AT FASTENER HOLE FRAME 66.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT LCQ.  INSTALLED REPAIR PER SRM 53-41-14.
